# SDR USAA980185

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Bs 1016
- Part time: 40,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND 1 INCH BY 2 INCH CHAFE MARK ON MAIN FRAME 'I' BEAM BS 1016, RBL 34, 67 INCHES ABOVE FLOOR WL 275.  FABRICATED AND INSTALLED DOUBLER, REPAIRED PER EA 43941.  (M)
